# SDR TN8A200300001

- Difficulty date: May 5, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N31TN
- Make and model: Doug R4D8Z
- Aircraft serial: 17175
- Aircraft time: 13,709 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 5142056
- Condition: Corroded
- Location: Wing
- Part time: 13,709 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING A WING INSPECTION OF UNDER SURFACE OF WING ATTATCH REVEILED CORROSION REQUIREMENT REPLACEMENT OF ATTATCH ANGLE AND ASSOCIATED WING SKIN.
